MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number SMARTPATH TO DSTREAM FOR 1.5T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a male patient was undergoing a simple lumbosacral spine mri under general anesthesia, with a duration of 30 minutes.At the time of the incident, the patient sustained a skin injury, a laceration while entering the achieva (d stream) resonator.It had occurred due to the absence of the quadrature body coil sealing adhesive.Despite the use of an arm support, the injury is observed with redness and traces of blood.The injury was located on the right forearm, distal middle third, and the size of the wound is reported as less than 1 cm.A nursing assistant cleaned the area with saline solution and, once dry, applied fatty acids (linovera topical solution).The wound is expected to heal completely and the patient remained stable.The reported injury meets the criteria for a minor non-serious injury, and the treatment administered is considered first aid.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was the bore seal issue.The qbc seal that was missing was installed and the system was handed back to the customer for use.
 
Event or Problem Description
Philips received a report that a male patient sustained a skin injury, a laceration while entering the achieva (d stream) resonator.The incident occurred due to the absence of the quadrature body coil sealing adhesive.This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is missing it is likely that this could lead to serious injury.The injury is observed with redness and traces of blood.The injury was located on the right forearm, distal middle third, and measured less than 1 cm.A nursing assistant cleaned the area with saline solution and, once dry, applied fatty acids (linovera topical solution).The wound is expected to heal completely and the patient remained stable.No photograph was available for assessment.At the time of the incident, the patient was undergoing a simple lumbosacral spine mri under general anesthesia, with a duration of 30 minutes.The reported injury meets the criteria for a minor non serious injury, and the treatment administered is considered first aid.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key24566805
Report Number3042177665-2026-000010
Device Sequence Number8384539
Product Code LNH
UDI-Device Identifier00884838095076
UDI-Public00884838095076
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMARTPATH TO DSTREAM FOR 1.5T
Device Catalogue Number781260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2023-PD-MR-013
Patient Sequence Number1
Patient SexMale